# SDR ALGA20123200002

- Difficulty date: March 20, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N727AL
- Make and model: Bell 407
- Aircraft serial: 53227
- Aircraft time: 5,256 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Horn
- Part number: 406012108107
- Part serial: REFS735
- Condition: Corroded
- Location: Zone 200
- Component: Hub, Bell
- Component part number: 407012101115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HUB PITCH HORN HAS CORROSION BEYOND REPAIRABLE LIMITS.
